# SDR UIEA200900008

- Difficulty date: January 18, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 97,363 hours, 19,900 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE FIXED T/E PANEL AT WBL 445.0 JUST FWD OF INBD AILERON SMALL AREA OF DELAMINATION. AREA IS 3.5 BY 1.250 INCHES.  PERMANENT REPAIR ACCOMPLISHED IAW SRM 51-40-09, FIG. 2 SHEET 2 AND 5, PREPREG LAYUP 250 DEGREES F CURE IAW SRM 51-40-12.ALSO, EO NO. 4757A473.
